# SDR HNAA2016111400349

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N600AE
- Make and model: Emb EMB-145
- Aircraft serial: 145044
- Aircraft time: 43,814 hours, 37,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE AND OPEN INDICATION DURING CLIMB OUT. RETURN TO FIELD.  VERIFIED DOOR CLOSED AND SECURED ON ARRIVAL.  OPENED DOOR AND OPERATED THE SWITCHES SEVERAL TIMES.  APPLIED CONTACT CLEANER TO SWITCHED. OPERATED DOOR SEVERAL TIMES. NO FAULT NOTED. OK FOR SERVICE.
